EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIII, No. 27, pp. 33–46 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Matrix transformations between the sequence space $BV^{P}$ and certain BK spaces

E. Malkowsky, V. Rakocevic and Snezana Zivkovic

Department of Mathematics, University of Giessen, Arndtstrasse 2, D–35392 Giessen, Germany
Department of Mathematics, Faculty of Science and Mathematics, University of Nis, Visegradska 33, 18000 Nis, Yugoslavia

Abstract: In this paper, we characterize matrix transformations between the sequence space $bv^{p}$ $(1<p<\infty)$ and certain BK spaces. Furthermore, we apply the Hausdorff measure of noncompactness to give necessary and sufficient conditions for a linear operator between these spaces to be compact.

Keywords: Matrix transformations, measure of noncompactness

Classification (MSC2000): 40H05, 46A45

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Sep 2002. This page was last modified: 20 Jun 2011.

© 2002 Mathematical Institute of the Serbian Academy of Science and Arts
© 2002–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition